# SDR 2006FA0000199

- Difficulty date: February 5, 2006
- Submitted: February 10, 2006
- Operation: General aviation
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Engine: Pwa PW306B
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 7018704902
- Condition: Failed
- Location: Display
- Component: Display, Honeywell
- Component part number: 7014300902
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DU-870 DISPLAY UNIT REFERENCE FAILED DURING FLIGHT.  THE COMPONENT FAILURE IS THE HIGH VOLTAGE POWER SUPPLY.
